# SDR IPXA2025110768137

- Difficulty date: November 7, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 64,363 hours, 17,394 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pulley
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENTRY DOOR MAKES GRINDING NOISE WHILE OPENING REMOVED BOTH FWD DRIVE CABLES FROM CABLE DRUM. REMOVED AND REPLACED DAMAGED FWD LWR DRIVE CABLE PER AMM 52-11-03.  REMOVED AND REPLACED DAMAGED PULLEYS IN REFERENCE TO AMM 52-11-03.  REINSTALLED UPPER FWD DRIVE CABLE PER AMM 52-11-03. OPS CHECK GOOD AT THIS TIME. MEL CLEARED, PLACARD REMOVED.
